# SDR SWAA2023041816149

- Difficulty date: March 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP LOCATED BS 794.3 STR 25R AT AFT CARGO COMPARTMENT 2023-191509<[01] REPLACED STRAP LOCATED BS 794.3 STR 25R AT AFT CARGO COMPARTMENT IAW B737-733 SRM 51-40-02 AND DWG DUG 453A2611 REV:C;[02] REPLACED STRAP LOCATED BS 794.3 STR 25R AT AFT CARGO COMPARTMENT IAW B737-733 SRM 51-40-02 AND DWG DUG 453A2611 REV:C
